# SDR FDEA202211042726

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 109,347 hours, 22,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT CHECK FOUND MED L-1 SLIDE REMOTE PTT BUTTON INOP. FOUND SWITCH BAD.  EVAC SLIDE REMOTE PRESS  INDICATOR INOP.  REMOVED AND REPLACED LIGHT ASSY ON L-1 SLIDE IAW AMM 25-61-04-4 OPS GOOD OK FOR SERVICE.
